Title: Duality in N = 2 nonlinear sigma-models
Authors: Penati, S
Refolli, Andrea
Van Proeyen, Antoine
Zanon, D #
Issue Date: 1999
Publisher: Wiley-v c h verlag gmbh
Series Title: Fortschritte der physik-progress of physics vol:47 issue:1-3 pages:263-269
Abstract: We consider N = 2 supersymmetric nonlinear sigma-models in two dimensions defined in terms of the nonminimal scalar multiplet. We compute in superspace the one-loop beta function and show that the classical duality between these models and the standard ones defined in terms of chiral superfields is maintained at the quantum one-loop level. Our result provides an explicit application of the recently proposed quantization of the nonminimal scalar multiplet via the Batalin-Vilkovisky procedure.
ISSN: 0015-8208
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science